# SDR SUP200733001

- Difficulty date: November 23, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- Aircraft time: 24,549 hours, 25,634 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP WOULD NOT EXTEND AT ALL FOR LANDING.  CREW LANDED AT 0 DEGREE FLAPS.  INSPECTED AND FOUND AIR IN HYDRAULIC SYSTEM.  BLEED SYSTEM FCF GOOD.  AIRCRAFT RETURNED TO SERVICE.
